File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Opial-type inequalities in two variables

TitleOn Opial-type inequalities in two variables
Authors
KeywordsAms (1980) Subject Classification: Primary 26D15, 39C05
Issue Date1989
PublisherBirkhaeuser Verlag AG. The Journal's web site is located at http://link.springer.de/link/service/journals/00010/index.htm
Citation
Aequationes Mathematicae, 1989, v. 38 n. 2-3, p. 236-244 How to Cite?
AbstractIn this paper we establish some new Opial-type inequalities in two variables which have a wide range of applications in the study of differential and integral equations. © 1989 Birkhäuser Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/156112
ISSN
2015 Impact Factor: 1.0
2015 SCImago Journal Rankings: 0.882

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.date.accessioned2012-08-08T08:40:27Z-
dc.date.available2012-08-08T08:40:27Z-
dc.date.issued1989en_US
dc.identifier.citationAequationes Mathematicae, 1989, v. 38 n. 2-3, p. 236-244en_US
dc.identifier.issn0001-9054en_US
dc.identifier.urihttp://hdl.handle.net/10722/156112-
dc.description.abstractIn this paper we establish some new Opial-type inequalities in two variables which have a wide range of applications in the study of differential and integral equations. © 1989 Birkhäuser Verlag.en_US
dc.languageengen_US
dc.publisherBirkhaeuser Verlag AG. The Journal's web site is located at http://link.springer.de/link/service/journals/00010/index.htmen_US
dc.relation.ispartofAequationes Mathematicaeen_US
dc.subjectAms (1980) Subject Classification: Primary 26D15, 39C05en_US
dc.titleOn Opial-type inequalities in two variablesen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01840008en_US
dc.identifier.scopuseid_2-s2.0-0042122873en_US
dc.identifier.volume38en_US
dc.identifier.issue2-3en_US
dc.identifier.spage236en_US
dc.identifier.epage244en_US
dc.publisher.placeSwitzerlanden_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats